# SDR CALA0500003

- Difficulty date: January 8, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 42,837 hours, 42,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079454
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN L-1 DOOR SKIN AT UPPER AFT INSPECTION HOLE.  THE SKIN WAS REPAIRED IAW ECRA 5210-01812.
